1. Lucio Galeati, Máté Gerencsér, “Solution theory of fractional SDEs in complete subcritical regimes”, Forum of Mathematics, Sigma, 13 (2025)  crossref
  2. Rémi Catellier, Romain Duboscq, “Regularization by noise for rough differential equations driven by Gaussian rough paths”, Ann. Probab., 53:1 (2025)  crossref
  3. N.V. Krylov, “On strong solutions of time inhomogeneous Itô's equations with Morrey diffusion gradient and drift. A supercritical case”, Stochastic Processes and their Applications, 2025, 104619  crossref
  4. Alexander Veretennikov, “On higher order moments and rates of convergence for SDEs with switching”, Mosc. Math. J., 24:1 (2024), 107–124  mathnet
  5. Carlo Ciccarella, Francesco Russo, “Verification Theorem Related to a Zero Sum Stochastic Differential Game Via Fukushima-Dirichlet Decomposition”, SSRN Journal, 2024  crossref
  6. Andrea Bovo, Tiziano De Angelis, Elena Issoglio, “Variational Inequalities on Unbounded Domains for Zero-Sum Singular Controller vs. Stopper Games”, Mathematics of OR, 2024  crossref
  7. Damir Kinzebulatov, Springer INdAM Series, 56, Kolmogorov Operators and Their Applications, 2024, 147  crossref
  8. Kathrin Spendier, Michaela Szölgyenyi, Springer Proceedings in Mathematics & Statistics, 460, Monte Carlo and Quasi-Monte Carlo Methods, 2024, 601  crossref
  9. Roman Chertovskih, Nikolay Pogodaev, Maxim Staritsyn, A. Pedro Aguiar, “Optimal Control of Diffusion Processes: Infinite-Order Variational Analysis and Numerical Solution”, IEEE Control Syst. Lett., 8 (2024), 1469  crossref
  10. Tristan Robert, “Regularization by noise for some nonlinear dispersive PDEs”, Journées équations aux dérivées partielles, 2024, 1  crossref
  11. Guangpeng Xiao, Jicheng Liu, “Well-posedness of stochastic variational inequalities with discontinuous drifts”, Stoch. Dyn., 24:03 (2024)  crossref
  12. P. -E. Chaudru de Raynal, J. -F. Jabir, S. Menozzi, “Multidimensional stable driven McKean–Vlasov SDEs with distributional interaction kernel: a regularization by noise perspective”, Stoch PDE: Anal Comp, 2024  crossref
  13. René Carmona, Mathieu Laurière, Pierre-Louis Lions, “Nonstandard stochastic control with nonlinear Feynman–Kac costs”, Illinois J. Math., 68:3 (2024)  crossref
  14. Aythami Bethencourt de León, So Takao, “Transport noise restores uniqueness and prevents blow-up in geometric transport equations”, Stoch PDE: Anal Comp, 2024  crossref
  15. Marc Abeille, Bruno Bouchard, Lorenzo Croissant, “Diffusive limit approximation of pure jump optimal ergodic control problems”, Stochastic Processes and their Applications, 2024, 104536  crossref
  16. Lucio Galeati, Massimiliano Gubinelli, “Prevalence of ρ-irregularity and related properties”, Ann. Inst. H. Poincaré Probab. Statist., 60:4 (2024)  crossref
  17. Gaoyue Guo, Sam D. Howison, Dylan Possamaï, Christoph Reisinger, “Randomness and early termination: What makes a game exciting?”, Probab. Theory Relat. Fields, 2024  crossref
  18. Marios Andreou, Nan Chen, “A Martingale-Free Introduction to Conditional Gaussian Nonlinear Systems”, Entropy, 27:1 (2024), 2  crossref
  19. Saisai Yang, Tusheng Zhang, “Strong solutions to reflecting stochastic differential equations with singular drift”, Stochastic Processes and their Applications, 156 (2023), 126  crossref
  20. Fabian A. Harang, Avi Mayorcas, “Pathwise regularisation of singular interacting particle systems and their mean field limits”, Stochastic Processes and their Applications, 159 (2023), 499  crossref
1
2
3
4
11
Следующая